# SDR CA951122006

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737210C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893572
- Condition: Cracked
- Location: Inner Pane
- Part time: 16,487 hours
- Component: Ppg, 5893572
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING MAINTENANCE CAPTAINS #4 EYEBROWN WINDOW INNER PANE FOUND CRACKED. REPLACED.
